MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC,K1,VINYL,18",FLA,ELR, 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC,K1,VINYL,18",FLA,ELR, 300 LB
Catalog Number K1186V11E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the handle on the wheelchair was not functioning as intended ("the left side push handle is bent downwards").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer states "the left side push handle is bent downwards".

Brand Name
MEDLINE
Common Device Name
WC,K1,VINYL,18",FLA,ELR, 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25063766
Report Number1417592-2026-00745
Device Sequence Number10100783
Product Code IOR
UDI-Device Identifier10193489021875
UDI-Public10193489021875
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K232230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberK1186V11E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/03/2026
Date Device Manufactured07/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown